# SDR DALA2017060104395

- Difficulty date: May 31, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER FWD STOP OF RT FWD EMERGENCY OVERWING EXIT DOOR. UPPER FWD SECTION PAN WAS REPAIRED PER SRM 52-05 PAR 53 FIG 51.
